Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 92, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 23, 2017, 12:35 AM EDT for Fleming County, Rowan County, Kentucky. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2017, 12:35 AM EDT (04:35 UTC)
- Expired
- Jul 23, 2017, 1:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 87 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 12:40 AM EDT | TSTM WND DMG | Flemingsburg, KY | TREES BLOWN DOWN. DAMAGE TO A TRAILER HOME. GARAGE PUSHED BACK A COUPLE OF FEET BY THE WIND. |
| Jul 23, 12:45 AM EDT | TSTM WND DMG | Flemingsburg, KY | CANOPY OF A GAS STATION BLOWN DOWN. ALSO TREES DOWN IN THE AREA. |
| Jul 23, 12:50 AM EDT | TSTM WND DMG | 3 Ene Flemingsburg, KY | A ROOF WAS BLOWN OFF OF A RESIDENCE. THE TIME OF THE EVENT IS ESTIMATED FROM RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
978
WUUS53 KJKL 230435
SVRJKL
KYC069-205-230515-
/O.NEW.KJKL.SV.W.0092.170723T0435Z-170723T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
1235 AM EDT SUN JUL 23 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Eastern Fleming County in east central Kentucky...
Northwestern Rowan County in east central Kentucky...
* Until 115 AM EDT
* At 1234 AM EDT, a severe thunderstorm was located over Poplar
Plains, or near Flemingsburg, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Morehead, Flemingsburg, Cranston, Munson, Triplett, Tilton, Hilda,
Ringos Mills, Sharkey, Muses Mills, Hillsboro, Hays Crossing,
Wallingford, Plummers Landing, Poplar Plains, Waltz and Goddard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3840 8347 3838 8345 3839 8343 3838 8340
3835 8337 3832 8336 3816 8347 3833 8378
3847 8372
TIME...MOT...LOC 0434Z 298DEG 18KT 3836 8369
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GREIF2 follow-up statements
714
WWUS53 KJKL 230455
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
1255 AM EDT SUN JUL 23 2017
KYC069-205-230515-
/O.CON.KJKL.SV.W.0092.000000T0000Z-170723T0515Z/
Fleming KY-Rowan KY-
1255 AM EDT SUN JUL 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR SOUTHEASTERN FLEMING AND NORTHWESTERN ROWAN COUNTIES...
At 1254 AM EDT, a severe thunderstorm was located over Plummers
Landing, or 10 miles northwest of Morehead, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Morehead, Cranston, Munson, Triplett, Hilda, Ringos Mills, Sharkey,
Muses Mills, Hillsboro, Hays Crossing, Plummers Landing, Waltz and
Goddard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3828 8369 3842 8360 3836 8338 3835 8337
3832 8336 3816 8347
TIME...MOT...LOC 0454Z 298DEG 18KT 3831 8357
HAIL...1.00IN
WIND...60MPH
$$
GREIF538
WWUS53 KJKL 230515
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
115 AM EDT SUN JUL 23 2017
KYC069-205-230524-
/O.EXP.KJKL.SV.W.0092.000000T0000Z-170723T0515Z/
Fleming KY-Rowan KY-
115 AM EDT SUN JUL 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLEMING AND
NORTHWESTERN ROWAN COUNTIES WILL EXPIRE AT 115 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds, frequent lightning, and
torrential rain are still possible with this thunderstorm.
LAT...LON 3828 8369 3842 8360 3836 8338 3835 8337
3832 8336 3816 8347
TIME...MOT...LOC 0514Z 298DEG 18KT 3826 8346
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:55 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 22, 10:55 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 1055 PM EDT Sat Jul 22 2017 .UPDATE... Issued at 1054 PM EDT SAT JUL 22 2017 Current conditions across the area feature showers and thunderstorms over the northern Bluegrass tracking along a slowly sagging south boundary in a east southeast. Updated the forecast to account for this trend. Current trends and CAMs would suggest a continued trend of the activity sliding south as a few showers have developed this hour south of the Mountain Parkway. Chances further south will be slight at best through the first part of tonight. Issued a new zfp to highlight the trend pops sliding south. As well, the south, vacant of significant cloud cover through early tonight may still see a few wisps of patchy fog tonight. UPDATE Issued at 740 PM EDT SAT JUL 22 2017 Issued an update to the forecast to input the latest observations and trend them through the evening hours. Adjusted pops as well through the night to more reflect the progression of upstream convection. It seems that the question of pops through the night will not be whether convection out west develops as it is trending towards further development now but rather how far south it will track. Thus at thus point will keep inherited pops in the forecast through tonight. At the very least, the Bluegrass does seem to be on target for some precip by 03z tonight. && .SHORT TERM...(This evening through Sunday night) Issued at 319 PM EDT SAT JUL 22 2017 Outflow from convection last night has kicked off some convection as it has crossed northern Kentucky this afternoon. A modest shear gradient is over eastern Kentucky with modest unidirectional flow in the north, to much weaker flow to the south. This will keep the stronger storms in the north through this evening with more isolated and weaker activity to the south. All of this should gradually weaken into the evening as the outflow moves on through. Focus will shift back to the north later this evening as a cold front will focus additional convective development back to the north tonight. This activity will likely evolve into an MCS as it outflows to the south. This will carry any shower/storm activity into northern Kentucky once again. Some uncertainty remains in the track of any activity as initiation will play a big part on where a potential MCS tracks. However, most of the CAMS have some activity working into our area overnight into early Sunday morning. With a moist boundary layer remaining, should some gusty winds will remain possible with storms as they track south and east. Tomorrow, the cold front will continue to make slow progress southward across eastern Kentucky and will continue to be the focus for additional shower and storm activity. What happens later in the day may be impacted by how the morning MCS pans out and what boundaries are left behind. However, we will keep the rain chances going through the day and through tomorrow night with better chances gradually shifting south with the front. Modest shear will be place along the cold frontal zone and will aid in the potential for a few severe storms with damaging winds continuing to be the main threat. Overall, looks like a few periods of wet weather will be possible over the next 36 hours. With the increase in clouds and precipitation, temperatures may stay a touch cooler tomorrow, but we may warm up between the morning MCS and afternoon convection, with mid to upper 80s still anticipated. This will keep heat index values in the 90s. .LONG TERM...(Monday through Saturday) Issued at 415 PM EDT SAT JUL 22 2017 A shortwave trough is expected to be moving from the Great Lakes and Ohio Valley into the Northeast and Appalachians with an upper level ridges remaining in place centered east of Bermuda and over the Southern Plains to Four Corners regions. At the surface, a cold front associated with low pressure moving across the Northeast U.S. to start the period is expected to be gradually working south and southeast into and across the area early in the period, while high pressure is expected to be centered over the Upper MS Valley. The shortwave trough is expected to gradually rotate across the northeast and across the Appalachians to the eastern seaboard on Monday. Height rises should ensue from Monday night into midweek as the axis of the ridge works toward and then across the area, although as happened earlier this week, the center of the mid and upper level ridge should remain to the west of the area in the Plains states. Models diverge in the position, areal extent, and magnitude of the ridge during the second half of the week with differences with downstream troughing over eastern Canada to the eastern Conus and shortwave troughs moving around the ridge. The model agreement was better for both the 12Z ECMWF and 12Z compared to 12 hours prior. Downstream of the western Conus ridging, an upper level low and stronger shortwave trough as well as associated sfc low pressure system will move across the Canadian Prairies and across James Bay and into northern Quebec by the end of the period. At the surface, high pressure should build into the area behind the front later Monday into Monday night and usher in a somewhat drier and colder airmass and bring some relief from the recent heat. The boundary should stall south of the area. Behind the front, temperatures will return to near normal with highs holding in the 80s and lows dropping below 70 in all areas. The high, however, should move east of the area by Wed into Wed night, with the boundary lifting north as a warm front at midweek and leading to an increase in humidity from Wednesday into Friday. As has been the case with extended models for the past few days, some uncertainty remains in timing of a cold front that will begin to shear out during the second half of the week associated with the upper low and low pressure system moving across central to eastern Canada. This front should drop south of the Great Lakes and to the OH River and recent trends indicate it moving south across the area around Friday. Isolated to scattered showers and thunderstorms are expected to linger into early in the period, as the front moves through. With the ridge building in or remaining in place across the area, chances for convection should be generally diurnally driven and more or less isolated in nature from Tuesday into Wednesday. Tuesday and Wednesday could be end up dry in most locations, but with the center of the ridge west of the area, the cap could be broken in a few locations each day. More organized convection will be possible during the second half of the week as the upper level flow becomes more northwesterly and a stronger shortwave trough and cold front approaches and moves into and across the Ohio Valley. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) ISSUED AT 740 PM EDT SAT JUL 22 2017 Mainly VFR conditions will be seen through much of the period. The question is whether the convection up to the northwest will trend into the area. If this occurs, locations such as SYM, SJS and even JKL may drop to MVFR or IFR. Have input this possibility into the TAFs. SME and LOZ may very well remain VFR through the period if convection does not make it that far south as there is enough wind through the night to stunt fog development. Otherwise, expect some gusty 20 knot winds tomorrow afternoon. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SHALLENBERGER SHORT TERM...KAS LONG TERM...JP AVIATION...SHALLENBERGER
Hazardous weather outlook, Jul 22, 10:58 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 1058 PM EDT Sat Jul 22 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-240600- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1058 PM EDT Sat Jul 22 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible tonight. Some storms may produce heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will be possible at times through Monday evening. A few severe storms may occur with damaging winds and heavy rain being the main threats. Thunderstorms will also be possible Tuesday through Friday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Sunday. KAS/SHALLENBERGER
In the hours before
Special weather statement, Jul 22, 9:36 PM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service JACKSON KY
936 PM EDT SAT JUL 22 2017
KYZ044-230230-
Fleming-
936 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FLEMING COUNTY...
At 935 PM EDT, a strong thunderstorm was located 10 miles northwest
of Fairview, or 16 miles southeast of Falmouth, moving southeast at
25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Flemingsburg, Fairview, Mount Carmel, Nepton, Cowan, Elizaville,
Ewing and Flemingsburg Junction.
Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on area roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3850 8362 3850 8360 3835 8386 3836 8388
3835 8389 3835 8390 3836 8389 3836 8392
3842 8395 3844 8398 3849 8393 3846 8385
3853 8364
TIME...MOT...LOC 0135Z 303DEG 23KT 3853 8409
GEOGERIANSpecial weather statement, Jul 22, 9:58 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service JACKSON KY
958 PM EDT SAT JUL 22 2017
KYZ044-230230-
Fleming-
958 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FLEMING COUNTY...
At 957 PM EDT, a strong thunderstorm was located near Flemingsburg,
moving southeast at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Flemingsburg, Wallingford, Muses Mills, Foxport, Mount Carmel and
Goddard.
Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3849 8359 3843 8358 3841 8352 3840 8348
3838 8345 3836 8347 3836 8348 3835 8350
3833 8349 3830 8351 3847 8381 3852 8364
TIME...MOT...LOC 0157Z 300DEG 31KT 3848 8374
GEOGERIANSpecial weather statement, Jul 22, 10:17 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1017 PM EDT SAT JUL 22 2017
KYZ052-230245-
Rowan-
1017 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ROWAN COUNTY...
At 1016 PM EDT, a strong thunderstorm was located near Muses Mills,
or 15 miles east of Flemingsburg, moving southeast at 35 mph.
Winds up to 35 mph are possible with this storm.
This storm will remain over mainly rural areas of north central Rowan
County.
Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3835 8337 3832 8336 3832 8334 3829 8333
3828 8333 3827 8332 3826 8332 3835 8350
3836 8348 3836 8346 3837 8346 3839 8344
3840 8341
TIME...MOT...LOC 0216Z 301DEG 30KT 3843 8345
GEOGERIANSpecial weather statement, Jul 22, 10:28 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1028 PM EDT SAT JUL 22 2017
KYZ044-230300-
Fleming-
1028 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT FLEMING COUNTY...
At 1027 PM EDT, a strong thunderstorm was located over Fairview, or
10 miles west of Flemingsburg, moving southeast at 25 mph.
Winds up to 35 mph are possible with this storm.
Locations impacted include...
Flemingsburg, Fairview, Pecks Ridge, Mount Carmel, Nepton, Tilton,
Hillsboro, Craintown, Wallingford, Cowan, Poplar Plains, Elizaville,
Goddard, Ewing and Flemingsburg Junction.
Torrential rainfall is also occurring with this storm, and this may
cause significant ponding of water on roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3847 8358 3844 8357 3844 8358 3841 8355
3826 8364 3839 8393 3842 8395 3844 8398
3845 8398 3849 8393 3846 8387 3851 8372
TIME...MOT...LOC 0227Z 293DEG 24KT 3846 8393
GEOGERIANSpecial weather statement, Jul 23, 12:09 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1209 AM EDT SUN JUL 23 2017
KYZ044-052-230445-
Rowan-Fleming-
1209 AM EDT SUN JUL 23 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FLEMING
AND NORTH CENTRAL ROWAN COUNTIES...
At 1207 AM EDT, strong thunderstorms were clustered near Mount
Carmel, or near Flemingsburg, moving east at 35 mph.
Winds in excess of 30 to 35 mph are possible with these storms.
Locations impacted include...
Flemingsburg, Muses Mills, Craintown, Mount Carmel, Wallingford,
Poplar Plains, Foxport and Goddard.
Torrential rainfall is also occurring with these storms, and may
cause ponding of water on roadways and localized flooding. Do not
drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3852 8363 3851 8363 3850 8361 3848 8358
3843 8358 3841 8352 3840 8348 3838 8345
3840 8341 3831 8334 3838 8380 3848 8378
3852 8365
TIME...MOT...LOC 0407Z 276DEG 32KT 3846 8369
ARThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:36 PM EDT | Special Weather Statement | JKL | Fleming | 54 min |
| Jul 22, 9:58 PM EDT | Special Weather Statement | JKL | Fleming | 32 min |
| Jul 22, 10:17 PM EDT | Special Weather Statement | JKL | Rowan | 28 min |
| Jul 22, 10:28 PM EDT | Special Weather Statement | JKL | Fleming | 32 min |
| Jul 23, 12:09 AM EDT | Special Weather Statement | JKL | Fleming | 36 min |
| Jul 23, 12:27 AM EDT | Areal Flood Advisory | JKL | Fleming | 2 hr |
| Jul 23, 12:49 AM EDT | Flash Flood Warning | JKL | Fleming | 3 hr |
| Jul 23, 12:57 AM EDT | Special Weather Statement | JKL | Fleming | 63 min |
| Jul 23, 1:05 AM EDT | Special Weather Statement | JKL | Elliott, Rowan | 55 min |
| Jul 23, 1:17 AM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 118 min |
| Jul 23, 1:23 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 34 min |
| Jul 23, 1:40 AM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 23, 1:57 AM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 2 hr |
| Jul 23, 2:02 AM EDT | Areal Flood Advisory | JKL | Elliott | 118 min |
| Jul 23, 2:17 AM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 58 min |
| Jul 23, 3:04 AM EDT | Areal Flood Warning | JKL | Fleming | 6 hr |
| Jul 23, 3:11 AM EDT | Areal Flood Warning | JKL | Fleming, Rowan | 6 hr |
| Jul 23, 3:32 AM EDT | Special Weather Statement | JKL | Fleming | 43 min |
| Jul 23, 4:05 AM EDT | Special Weather Statement | JKL | Elliott, Rowan | 55 min |
| Jul 23, 5:41 AM EDT | Areal Flood Warning | JKL | Rowan | 3 hr |
| Jul 23, 9:47 AM EDT | Flash Flood Watch | JKL | Bath, Breathitt, Elliott, Estill, Fleming, Floyd and 11 more | 6 hr |
| Jul 23, 7:29 PM EDT | Special Weather Statement | JKL | Whitley | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.